Structure of boundary layers in singular problems

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)497-499
Number of pages3
JournalDoklady Mathematics
Volume86
Issue number1
DOIs
Publication statusPublished - Jul 2012

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{ca638db62a4c40fbb8183790f6f86dde,
title = "Structure of boundary layers in singular problems",
author = "Il'In, {A. M.} and Khachai, {O. Yu}",
year = "2012",
month = "7",
doi = "10.1134/S1064562412040187",
language = "English",
volume = "86",
pages = "497--499",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "1",

}

Structure of boundary layers in singular problems. / Il'In, A. M.; Khachai, O. Yu.

In: Doklady Mathematics, Vol. 86, No. 1, 07.2012, p. 497-499.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Structure of boundary layers in singular problems

AU - Il'In, A. M.

AU - Khachai, O. Yu

PY - 2012/7

Y1 - 2012/7

UR - http://www.scopus.com/inward/record.url?scp=84866036079&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000308366300014

UR - https://elibrary.ru/item.asp?id=20480431

U2 - 10.1134/S1064562412040187

DO - 10.1134/S1064562412040187

M3 - Article

VL - 86

SP - 497

EP - 499

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 1

ER -